# SDR CALA2022082402158

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Part number: NA
- Condition: Cracked
- Location: Fr16 Rh Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON CROSSBEAM AREA FR16 RH SIDE HOLE H3 FWD GALLEY AREA. SEE AEROMAN NON ROUTINE 2022-393809 PERFORMED SCEPTRE ENTRY LOG PAGE NUMBER 9334409. PERFOMED PERMANENT REPAIR ON CROSS BEAM AREA FR 16 RH SIDE HOLE H3 FWD GALLEY AREA I.A.W. EA 5310-06784 REV A AND DRAWING REPAI R R53 112926. INSTALLED BOLT P/N =:EN6115K4Y, INSTALLED NUT P/N :ASNA2531-4 AND INSTALLED WASHER P/N NSA 5368PD416B. ADD EMP:V939491
